Lemsip Max Cold & Flu Decongestant Blackcurrant Hot Drink 10pk

$1.50 per 1ea
14 99 ea
loading

Lemsip Max Cold & Flu Decongestant Hot Drink sachets provide temporary relief of:

-blocked or runny nose
-headache and fever
-sore throat
-body aches and pains

Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Directions:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. DOSAGE Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours). Do not give to children 12 years and under.

Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional.
Reckitt Benckiser, Auckland. 0800 40 30 30

Product of Imported

Products are subject to change and availability. Product information including ingredients, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.